IGB

Connexion

(Article of periodic en Anglais - 2008)

Document title

Job chains and wage curves : worker mobility and Marshallian surpluses in evaluating regional employment growth

Authors(s) and Affiliation(s)

PERSKY J. (1) ; FELSENSTEIN D. (2) ;
(1) Dept. of Economics, Univ. of Illinois, Chicago, ETATS-UNIS
(2) Dept. of Geography, Hebrew Univ., Jerusalem, ISRAEL

Abstract

A l’échelle d’une région, les nouveaux emplois offrent deux sources distinctes de gains de bien-être : les gains de mobilité (chaînes d’emplois) et les surplus Marshalliens. Un modèle de « chaîne » (changements d’emploi) est intégré à un modèle marshallien basique modifié (courbes de salaires) pour formaliser et tester cet argument

Source

Article of periodic

published at : Journal of regional science / ISSN 0022-4146

Editor : Regional Science Research Institute, Amherst, MA - ETATS-UNIS (1958)

Millesime : 2008, vol. 48, no5 [pp. 921-940]

Bibliographic references : 31 ref.

Collation : 2 fig., 7 tabl.

Language

Anglais

Digital Object Identifier

Go to electronic document thanks to its DOI : doi:10.1111/j.1467-9787.2008.00581.x

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2009
Refdoc record number (ud4) : 21288171 : Permanent link - XML version
Powered by Pxxo